Existence and continuity of solutions for vector optimization. (English) Zbl 0810.90112

With help of variational inequalities a less restrictive than usual existence condition for weak Pareto points is given. Then the multifunction describing those points is considered and upper as well as lower semicontinuity results are derived.
Reviewer: A.Göpfert (Halle)


90C29 Multi-objective and goal programming
90C31 Sensitivity, stability, parametric optimization
49J40 Variational inequalities
Full Text: DOI


[1] Borwein, J. M.,On the Existence of Pareto Efficient Points, Mathematics of Operations Research, Vol. 8, pp. 64–73, 1983. · Zbl 0508.90080 · doi:10.1287/moor.8.1.64
[2] Corley, H. W.,An Existence Result for Maximization with Respect to Cones, Journal of Optimization Theory and Applications, Vol. 31, pp. 277–281, 1980. · Zbl 0416.90068 · doi:10.1007/BF00934115
[3] Henig, M. I.,Existence and Characterization of Efficient Decisions with Respect to Cones, Mathematical Programming, Vol. 23, pp. 111–116, 1982. · Zbl 0477.90076 · doi:10.1007/BF01583782
[4] Jahn, J.,Mathematical Vector Optimization in Partially-Ordered Linear Spaces, Peter Lang, Frankfurt am Main, Germany, 1986. · Zbl 0578.90048
[5] Sterna-Karwat, A.,On the Existence of Cone-Efficient Points, Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Berlin, Germany, Vol. 294, pp. 233–240, 1987. · Zbl 0649.90095
[6] Yu, P. L.,Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives, Journal of Optimization Theory and Applications, Vol. 14, pp. 319–377, 1974. · Zbl 0268.90057 · doi:10.1007/BF00932614
[7] Naccache, P. H.,Stability in Multicriteria Optimization, Journal of Mathematical Analysis and Applications, Vol. 68, pp. 441–453, 1979. · Zbl 0418.90079 · doi:10.1016/0022-247X(79)90128-8
[8] Tanino, T., andSawaragi, Y.,Stability of Nondominated Solutions in Multicriteria Decision Making, Journal of Optimization Theory and Applications, Vol. 30, pp. 229–253, 1980. · doi:10.1007/BF00934497
[9] Chen, G. Y.,Lower Semicontinuity of the Solution Set for Multicriteria Decision Problems, Acta Mathematica Sinica, Vol. 4, pp. 301–309, 1984 (in Chinese).
[10] Craven, B. D.,On Sensitivity Analysis for Multicriteria Optimization, International Conference on Vector Optimization, Darmstadt, Germany, 1986. · Zbl 0633.90064
[11] Penot, J. P., andSterna-Karwat, A.,Parametrized Multicriteria Optimization: Continuity and Closedness of Optimal Multifunctions, Journal of Mathematical Analysis and Applications, Vol. 120, pp. 150–168, 1986. · Zbl 0626.90083 · doi:10.1016/0022-247X(86)90209-X
[12] Tanino, T.,Stability and Sensitivity Analysis in Convex Vector Optimization, SIAM Journal on Control and Optimization, Vol. 26, pp. 524–536, 1988. · Zbl 0654.49011 · doi:10.1137/0326031
[13] Aubin, J. P.,Mathematical Methods in Game and Economic Theory, North-Holland, Amsterdam, Holland, 1979. · Zbl 0452.90093
[14] Aubin, J. P.,Analyse Nonlinéaire, Masson, Paris, France, 1986.
[15] Granas, A.,Fixed-Point Theory, Polish Scientific Publishers, Warszawa, Poland, 1982. · Zbl 0483.47038
[16] Lassonde, M.,Variational Inequalities and the KKM Theorem, Journal of Mathematical Analysis and Applications, Vol. 97, pp. 151–201, 1983. · Zbl 0527.47037 · doi:10.1016/0022-247X(83)90244-5
[17] Delahaye, J. P., andDenel, J.,The Continuity of the Point-to-Set Maps: Definitions and Equivalence, Mathematical Programming Study, Vol. 10, pp. 8–12, 1979.
[18] Hogan, W. W.,Point-to-Set Maps in Mathematical Programming, SIAM Review, Vol. 15, pp. 591–603, 1973. · Zbl 0256.90042 · doi:10.1137/1015073
[19] Evans, J. P., andGould, F. J.,Stability in Nonlinear Programming, Operations Research, Vol. 8, pp. 107–118, 1970. · Zbl 0232.90057 · doi:10.1287/opre.18.1.107
[20] Dantzig, G. B., Folkman, J., andShapiro, N.,On the Continuity of the Minimum Set of a Continuous Function, Journal of Mathematical Analysis and Applications, Vol. 17, pp. 519–548, 1967. · Zbl 0153.49201 · doi:10.1016/0022-247X(67)90139-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.